# SDR HALA9800247

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - LOG PAGE NR A147940 - PER FLEET CAMPAIGN, THE FOLLOWING EMERGENCY LIGHTS FAILED; FLOOR, FUSELAGE, AFT, OVERWING EXIT AT ROW 17 LT AND RT; OVERWING AT ROW 18 LT AND RT; CABIN, AND TAIL CONE.  REPLACED BATTERIES, 3 EACH.   REF:  OPERATOR CONTROL NR 98ZZZX3285 AND NR 98ZZZX3286.   (X)
